# SDR AALA20171122005

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,921 hours, 25,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4048019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IDENTIFIED LONGERON 20 AT STA 993 RIGHT WHEEL WELL. REPAIRED ANGLE PER 53-10-00-18.
